Works matching DE "IWASAWA theory"
Results: 111
Cohomology of the Iwasawa Subgroup of the Group U( p, p) in Nonunitary Representations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 700, doi. 10.1007/s10958-016-2875-1
- By:
- Publication type:
- Article
Systematic engineering of paraxial coherent fields with spherical optical systems.
- Published in:
- Applied Physics B: Lasers & Optics, 2005, v. 81, n. 1, p. 59, doi. 10.1007/s00340-005-1843-0
- By:
- Publication type:
- Article
On the structure of virtually nilpotent compact p-adic analytic groups.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 1, p. 165, doi. 10.1515/jgth-2017-0017
- By:
- Publication type:
- Article
A GENERALISATION OF FINITE <italic>PT</italic>-GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 3, p. 396, doi. 10.1017/S0004972717001083
- By:
- Publication type:
- Article
A Note on Iwasawa-Type Decomposition.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/135167
- By:
- Publication type:
- Article
-expansion of the Lorentz algebra.
- Published in:
- Canadian Journal of Physics, 2013, v. 91, n. 8, p. 589, doi. 10.1139/cjp-2012-0391
- By:
- Publication type:
- Article
A note on finite groups in which c-permutability is transitive.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 134, n. 1/2, p. 162, doi. 10.1007/s10474-011-0132-0
- By:
- Publication type:
- Article
FACTORIZING PROFINITE GROUPS INTO TWO ABELIAN SUBGROUPS.
- Published in:
- International Journal of Group Theory, 2013, v. 2, n. 1, p. 45
- By:
- Publication type:
- Article
Iwasawa theory of quadratic twists of X (49).
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 1, p. 19, doi. 10.1007/s10114-017-6414-x
- By:
- Publication type:
- Article
Perturbation of Yamabe equation on Iwasawa N groups in presence of symmetry.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 8, p. 1575, doi. 10.1007/s10114-010-7377-3
- By:
- Publication type:
- Article
Normal elements of noncommutative Iwasawa algebras over SL<sub>3</sub>(ℤ_<sub>p</sub>).
- Published in:
- Forum Mathematicum, 2019, v. 31, n. 1, p. 111, doi. 10.1515/forum-2018-0034
- By:
- Publication type:
- Article
Anticyclotomic p-ordinary Iwasawa theory of elliptic modular forms.
- Published in:
- Forum Mathematicum, 2018, v. 30, n. 4, p. 887, doi. 10.1515/forum-2016-0189
- By:
- Publication type:
- Article
Convexity theorems for semisimple symmetric spaces.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 6, p. 1167, doi. 10.1515/forum-2015-0079
- By:
- Publication type:
- Article
On the μ-invariant of Katz p-adic L-functions attached to imaginary quadratic fields.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 3, p. 507, doi. 10.1515/forum-2013-0194
- By:
- Publication type:
- Article
Maximal holonomy of infra-nilmanifolds with 3-dimensional Iwasawa geometry.
- Published in:
- Forum Mathematicum, 2011, v. 23, n. 3, p. 625, doi. 10.1515/FORM.2011.022
- By:
- Publication type:
- Article
Some examples of non calibrable almost complex structures.
- Published in:
- Forum Mathematicum, 2002, v. 14, n. 6, p. 869, doi. 10.1515/form.2002.038
- By:
- Publication type:
- Article
A class of non-compact homogeneous Lagrangian submanifolds in complex hyperbolic spaces.
- Published in:
- Annals of Global Analysis & Geometry, 2017, v. 51, n. 1, p. 21, doi. 10.1007/s10455-016-9521-5
- By:
- Publication type:
- Article
Aeppli-Bott-Chern cohomology and Deligne cohomology from a viewpoint of Harvey-Lawson's spark complex.
- Published in:
- Annals of Global Analysis & Geometry, 2016, v. 50, n. 2, p. 165, doi. 10.1007/s10455-016-9506-4
- By:
- Publication type:
- Article
Geometry of D’Atri spaces of type k.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 38, n. 2, p. 201, doi. 10.1007/s10455-010-9209-1
- By:
- Publication type:
- Article
On associative representations of non-associative algebras.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 3, p. -1, doi. 10.1142/S0219498818500512
- By:
- Publication type:
- Article
IWASAWA DECOMPOSITION OF THE LIE SUPERGROUP SL(n,m,ℂ).
- Published in:
- Journal of Algebra & Its Applications, 2006, v. 5, n. 3, p. 333, doi. 10.1142/S0219498806001752
- By:
- Publication type:
- Article
SCALAR FIELD THEORY IN THE AdS/CFT CORRESPONDENCE:: AN OPERATOR FORMULATION.
- Published in:
- Modern Physics Letters A, 2007, v. 22, n. 30, p. 2287, doi. 10.1142/S0217732307022487
- By:
- Publication type:
- Article
On topological conjugacy of left invariant flows on semisimple and affine Lie groups.
- Published in:
- Proyecciones - Journal of Mathematics, 2011, v. 30, n. 2, p. 175, doi. 10.4067/S0716-09172011000200004
- By:
- Publication type:
- Article
On the Iwasawa μ-invariants of branched Z<sub>p</sub>-covers.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2016, v. 92, n. 6, p. 67, doi. 10.3792/pjaa.92.67
- By:
- Publication type:
- Article
On indivisibility of relative class numbers of totally imaginary quadratic extensions and these relative Iwasawa invariants.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2014, v. 90, n. 2, p. 33, doi. 10.3792/pjaa.90.33
- By:
- Publication type:
- Article
On descent theory and main conjectures in non-commutative Iwasawa theory.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2011, v. 10, n. 1, p. 59, doi. 10.1017/S147474800900022X
- By:
- Publication type:
- Article
On descent theory and main conjectures in non-commutative Iwasawa theory.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2010, v. 10, n. 1, p. 59, doi. 10.1017/S147474800900022X
- By:
- Publication type:
- Article
CENTRES OF SKEWFIELDS AND COMPLETELY FAITHFUL IWASAWA MODULES.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2008, v. 7, n. 3, p. 457, doi. 10.1017/S1474748008000169
- By:
- Publication type:
- Article
THE ANTICYCLOTOMIC MAIN CONJECTURE FOR ELLIPTIC CURVES AT SUPERSINGULAR PRIMES.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2008, v. 7, n. 2, p. 291, doi. 10.1017/S1474748008000042
- By:
- Publication type:
- Article
Anticyclotomic Iwasawa's Main Conjecture for Hilbert modular forms.
- Published in:
- Commentarii Mathematici Helvetici, 2012, v. 87, n. 2, p. 303, doi. 10.4171/CMH/255
- By:
- Publication type:
- Article
Complex structures on the Iwasawa manifold.
- Published in:
- Advances in Geometry, 2004, v. 4, n. 2, p. 165, doi. 10.1515/advg.2004.012
- By:
- Publication type:
- Article
Main Conjectures for CM Fields and a Yager-Type Theorem for Rubin–Stark Elements.
- Published in:
- IMRN: International Mathematics Research Notices, 2014, v. 2014, n. 21, p. 5832
- By:
- Publication type:
- Article
Ramification in Iwasawa Theory and Splitting Conjectures.
- Published in:
- IMRN: International Mathematics Research Notices, 2014, v. 2014, n. 1, p. 194, doi. 10.1093/imrn/rns217
- By:
- Publication type:
- Article
The Image of the Lepowsky Homomorphism for the Group F.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 21, p. 4874
- By:
- Publication type:
- Article
Λ-adic Kolyvagin Systems.
- Published in:
- IMRN: International Mathematics Research Notices, 2011, v. 2011, n. 14, p. 3141
- By:
- Publication type:
- Article
Quadratic Exercises in Iwasawa Theory.
- Published in:
- IMRN: International Mathematics Research Notices, 2009, v. 2009, n. 5, p. 912, doi. 10.1093/imrn/rnn151
- By:
- Publication type:
- Article
The Lyapunov Exponent of Products of Random 2×2 Matrices Close to the Identity.
- Published in:
- Journal of Statistical Physics, 2013, v. 150, n. 1, p. 13, doi. 10.1007/s10955-012-0674-8
- By:
- Publication type:
- Article
Non-commutative Iwasawa theory for elliptic curves with multiplicative reduction.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2016, v. 160, n. 1, p. 11, doi. 10.1017/S0305004115000535
- By:
- Publication type:
- Article
p-adic L-functions over the false Tate curve extensions.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2013, v. 155, n. 3, p. 483, doi. 10.1017/S0305004113000431
- By:
- Publication type:
- Article
Non-commutative Iwasawa theory of elliptic curves at primes of multiplicative reduction.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2013, v. 154, n. 2, p. 303, doi. 10.1017/S0305004112000564
- By:
- Publication type:
- Article
Congruences for convolutions of Hilbert modular forms.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2012, v. 153, n. 3, p. 471, doi. 10.1017/S0305004112000229
- By:
- Publication type:
- Article
On the Selmer groups of abelian varieties over function fields of characteristic > 0.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2009, v. 146, n. 1, p. 23, doi. 10.1017/S0305004108001801
- By:
- Publication type:
- Article
Characteristic elements, pairings and functional equations over the false Tate curve extension.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2008, v. 144, n. 3, p. 535
- By:
- Publication type:
- Article
The fine Tate–Shafarevich group.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2007, v. 142, n. 1, p. 1, doi. 10.1017/S0305004106009662
- By:
- Publication type:
- Article
K0 and the dimension filtration for p-torsion Iwasawa modules.
- Published in:
- Proceedings of the London Mathematical Society, 2008, v. 97, n. 1, p. 31, doi. 10.1112/plms/pdm053
- By:
- Publication type:
- Article
Computations in non-commutative Iwasawa theory.
- Published in:
- Proceedings of the London Mathematical Society, 2007, v. 94, n. 1, p. 211, doi. 10.1112/plms/pdl014
- By:
- Publication type:
- Article
On the anticyclotomic Iwasawa main conjecture for modular forms.
- Published in:
- Compositio Mathematica, 2015, v. 151, n. 5, p. 863, doi. 10.1112/S0010437X14007787
- By:
- Publication type:
- Article
On the Iwasawa theory of the Lubin–Tate moduli space.
- Published in:
- Compositio Mathematica, 2013, v. 149, n. 5, p. 793, doi. 10.1112/S0010437X12000723
- By:
- Publication type:
- Article
Dihedral Iwasawa theory of nearly ordinary quaternionic automorphic forms.
- Published in:
- Compositio Mathematica, 2013, v. 149, n. 3, p. 356, doi. 10.1112/S0010437X12000619
- By:
- Publication type:
- Article
On anticyclotomic μ-invariants of modular forms.
- Published in:
- Compositio Mathematica, 2011, v. 147, n. 5, p. 1353, doi. 10.1112/S0010437X11005318
- By:
- Publication type:
- Article